# SDR EVAS094001

- Difficulty date: January 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N16623
- Make and model: Boeing 767-200
- Aircraft serial: 27194
- Aircraft time: 26,350 hours, 13,140 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN AIRCRAFT FLEW TO 31,000 FT , CAPTAIN FOUND BOTH PACK TRIP OFF.  AIRCRAFT DESCENT TO 10,000 FT, THEN LEFT PACK RECOVERED.  FOR SAFETY REASON, AIRCRAFT DIVERTED TO MNL.  ON GROUND CHECK, FOUND LEFT PRSOV (PRESSURE REGULATING SHUT OFF VALVE) MODULATING FUNCTION NO GOOD AND RIGHT FCV (FLOW CONTROL VALVE) TORQUE MOTOR ELECTRICAL CONNECTOR WAS NO GOOD.  REPLACED BOTH COMPONENTS, AIRCRAFT CONDITION BACK TO NORMAL.
